Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :10 Issue : 1 1983      Add To Cart                                                                    Download

Bayes estimate of reliability of k-out-of-m systems in the exponential model

Auther : A. M. AWAD AND M. S. ABU-SALIH

Department of Statistics, Yarmouk University, Irbid, Jordan

 

ABSTRACT

 

Let S be a k-out-of-m system with independent components from an exponential model. Assume è has a gamma prior distribution. The Bayes estimate R*n (t) of the conditional reliability function R (t) is obtained. Consistency and asymptotic normality of R*n (t) have been established. The accuracy of the Bayes estimate and the justification of the exponential prior distribution are readily seen through the results of a Monte Carlo study.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55202

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law